# SDR ASAA2022082939701

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,172 hours, 17,152 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221604101
- Part serial: 16GTLG
- Condition: Faulty
- Location: E/E, E1
- Part time: 58,173 hours, 17,152 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AND AT TOP OF DESCENT, AUTO PILOT DISCONNECTED A/C IN TRIM, NO PILOT INPUTS. GROUNDED - YES. DEBRIEFED CREW BOTH A & B DISCONNECTED MULTIPLE TIMES, A FCC FLIGHT FAULTS 22-11607, 22-11627, B FCC FAULTS 22-11607, 22-11627, ALL RELATED TO MCP-HAS HISTORY. XX 35534 8/29/22. DUE TO PAST MX HISTORY & MCP HAS BEEN REPLACED ON 08/22/2022, FOR PRECAUTION REPLACED BOTH FCC-A & FCC-B, PERFORMED INSTALLATION TEST GOOD, ALSO PERFORMED SATISFACTORY LLM MAINTENANCE TEST, ALL REQUIRES TESTS PASSED. REF 737-800 AMM 22-11-33-000-801 AND AMM 22-11-33-400-801.
